# SDR CALA0400070

- Difficulty date: January 31, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N11656
- Make and model: Boeing 737524
- Aircraft serial: 28917
- Aircraft time: 16,190 hours, 8,448 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND O/B CORNER OF NR 2 SLAT SKIN DELAMINATED.  REPAIRED IAW SRM 51-70-10.
